# SDR AALA200800201

- Difficulty date: January 29, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT AFT GALLEY LEFT SIDE MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT AFT GALLEY LEFT SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
